I have a vitamin d deficiency and i have alot

Patient : I have a vitamin d deficiency and i have alot of pain from my tailbone down. It causes me to walk weird and my knees to buckle. I was just wondering if aleve is safe to take with zoloft and vitamin d? And what i can do to make the pain subside till i get back to the drs?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hard bump on labia that hurts. Was told by another dr it's a cyst

Q: Hello, I am a 45 year old male. I have been having "episodes for about 2 years, and they are undiagnosed, which ...

Q: I usually have 4 to 5 grandmariners a night The next day I have stomach pains and fecal leakage. Then I stop having d...

Q: I am experiencing discomfort in my left chest area. Is this something to be alarmed by.

Q: My name is Carlton Jackson. My date of birth is April 3, 1955. In the spring of 1973 I hyperextended my left knee w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews